# SDR CALA2022062001546

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 66,356 hours, 22,712 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Surge Valve
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

263 1505-17 BZN-DEN DURING IRREGULAR FUELING OPERATION OF RT MAIN FUEL TANK DUE TO VTO ON MEL , THERE WAS A FUEL SPILL OUT OF RT WING TIP SURGE TANK VENT, LOCAL MAINTENANCE ESTIMATES FUEL SPILL WAS APPROXIMATELY 15 GALS. BZN FIRE DEPARTMENT ACCOMPLISHED CLEAN-UP & CONTAINMENT, NO FUEL ENTERED ANY DRAIN. FUEL WAS TRANSFERRED OUT OF RT MAIN & FILL VALVE CLOSED CORRECTLY.
